# SDR 95ZZZX6300

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N286SV
- Make and model: Blanca 1730A
- Aircraft serial: 95301022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 91MPM6L
- Condition: Shorted
- Location: Gear Warning
- Part time: 58 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR MOTOR AND WARNING LIGHT WOULD NOT GO OFF IN THE DOWN MODE, BUT DID HAVE THREE GREEN DOWN LIGHTS.  FOUND AMPHENOL CONNECTOR WHICH CONTAINS LIGHT DIODES SHORTED WITH METAL SHAVINGS.
